# SDR CALA2025081307674

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 94,365 hours, 13,293 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LFT AFT MAIN DOOR EICAS MSG CAME ON ON TOCHDOWN EMERGENCY LIGHTS TURNED ON IN THE CABIN CHECKED AFT LH ENTRY DOOR, CLOSED AND REOPEN SEVERAL TIMES. VERIFY WITH CREW MESSAGE DID NOT APPEAR. CLEAN SENSOR.
